# SDR SWIA2019082946233

- Difficulty date: July 24, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 35,819 hours, 32,278 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WS 53.600 BATTERY RIB CRACKED.  REMOVED AND INSTALLED NEW RIB AND DOUBLER AT L/H WING WS 53.600 IAW SRM. LEAK CHECK PASSED, NO DEFECTS NOTED.
